# SDR MWEA97771

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Scratched
- Location: Overwng Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BOTH OVERWING EXIT WINDOWS SCRATCHED.  MTC REMOVED AND REPLACED INNER/OUTER PANES OF RT OVERWING EXIT WINDOW AND OUTER PANE OF LT OVERWING EXIT WINDOW IAW MM 56-20-00.
